MAUDE Adverse Event Report: AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM

AV-TEMECULA-CT ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Catalog Number 1003382-13
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The investigation determined the reported failure to advance, stent dislodgement, foreign body in patient and the subsequent treatment appears to be related to circumstances of the procedure.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the distal left main.A 5.0x13mm ultra stent delivery system was advanced to the lesion; however, it failed to cross due to the anatomy.The device was withdrawn; however, the stent dislodged from the stent delivery system upon removal of the device from the patients anatomy.A balloon catheter was used to deploy the stent in healthy tissue.A 4.5x12mm non-abbott stent was successfully deployed proximal to the ultra stent slightly overlapping the stent.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6183562
Report Number2024168-2016-08998
Device Sequence Number11026244
Product Code MAF
UDI-Device Identifier08717648035302
UDI-Public(01)08717648035302(17)180430(10)6050541
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number1003382-13
Device Lot Number6050541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR